# SDR DHL200072482C

- Difficulty date: March 2, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND LT WING TE PANEL AT WS 491 TO 519 HAS A BROKEN ATTACH ANGLE ON INBD SIDE BELOW NR 3 SPOILER.  REMOVED AND REPLACED ANGLE PER SRM 51-30-2.  TREATED AND PRIMED PER SRM 51-10-2.
